# SDR DHL200080172C

- Difficulty date: June 15, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT FLOORBOARD CRACKED 1 INCH AT STA. 62.00 BL 19 LT. CUTOUT DAMAGED AREA IAW SRM 53-2-3 PAGE 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PAGE 1-2, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 53-2-3, PAGE 1. REF:N/R 1468.
